# SDR REXA2011123001033

- Difficulty date: December 30, 2011
- Submitted: December 31, 2011
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,181 hours, 14,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE SKIN CHAFED AT WS 60.005, 98.509, 137.012.  REPAIRED IAW REO 601R-57-52-004.
